# SDR 95FDEA01348

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 7075T6071
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD BAY, BS 720B STR 28 LT AND RT WL 148 ON SHEAR TIE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS, BS 720B STR 28 LT AND RT WL 148 PER FEDEX 53-10-3.  FABRICATED SHEAR TIE AND INSTALLED PER FEDEX 53-10-4 SRM.
